15 April 2023 Seshadri constants and K-stability of Fano manifolds
Hamid Abban, Ziquan Zhuang
Author Affiliations +
Duke Math. J. 172(6): 1109-1144 (15 April 2023). DOI: 10.1215/00127094-2022-0026

Abstract

We give a lower bound of the δ-invariants of ample line bundles in terms of Seshadri constants. As applications, we prove the uniform K-stability of infinitely many families of Fano hypersurfaces of arbitrarily large index, as well as the uniform K-stability of most families of smooth Fano threefolds of Picard number one.

Citation

Download Citation

Hamid Abban. Ziquan Zhuang. "Seshadri constants and K-stability of Fano manifolds." Duke Math. J. 172 (6) 1109 - 1144, 15 April 2023. https://doi.org/10.1215/00127094-2022-0026

Information

Received: 31 January 2021; Revised: 21 February 2022; Published: 15 April 2023
First available in Project Euclid: 24 March 2023

MathSciNet: MR4576239
zbMATH: 1511.14068
Digital Object Identifier: 10.1215/00127094-2022-0026

Subjects:
Primary: 14J45
Secondary: 14J70

Keywords: Fano varieties , K-stability , Seshadri constant

Rights: Copyright © 2023 Duke University Press

JOURNAL ARTICLE
36 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.172 • No. 6 • 15 April 2023
Back to Top